# SDR UIEA2020010900041

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,345 hours, 20,883 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387006
- Part serial: 28291
- Condition: Malfunctioned
- Location: Apu Intake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER TWO ATTEMPTS.( PERFORMED ECU BITE TEST IAW FIM 49-11 FT 859, FAULTED APU DOOR. REMOVED AND REPLACED INTAKE DOOR ACTUATOR IAW AMM 45-15-06. OPS TEST OK . )
